# SDR SWAA2022021656148

- Difficulty date: July 19, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 49,757 hours, 29,253 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING UPPER TE PANEL HAS SEAL RETAINER CRACKED 10INCHES OB OF #7 GROUND SPOILER / REMOVED AND REPLACED SEAL RETAINER PER SRM 51-40-02.
